# SDR UPS97222498

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION IN HOLE ON SEAT TRACK BS 691 WL 208 RBL 45.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED PORTION OF SEAT TRACK AND INSTALLED NEW IAW SRM 53-10-5, 51-20-21, 51-30-1.
